Toggle Main Menu Toggle Search

Open Access padlockePrints

Semicrossed products of operator algebras: A survey

Lookup NU author(s): Dr Evgenios Kakariadis



This is the authors' accepted manuscript of an article that has been published in its final definitive form by College of Arts and Sciences, University at Albany, 2018.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Davidson KR, Fuller AH, Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: New York Journal of Mathematics

Year: 2018

Volume: 24a

Pages: 56-86

Online publication date: 07/11/2018

Acceptance date: 02/04/2016

Date deposited: 05/09/2016

ISSN (electronic): 1076-9803

Publisher: College of Arts and Sciences, University at Albany